Sorry you are feeling so poorly. Fluid retention can be symptomatic of many conditions so be sure you have a physical exam in addition to your labs. That way the doctor can assess this.
Feeling sleep all the time, no energy, and weight gain sound more symptomatic of something related to hormones. This could by thyroid function or female hormones (estrogen and progesterone). Again, be sure to have your doctor run a Thyroid Panel when you have your labs done.
Other than that I am not sure what to suggest. It would help if you could post more about what you know of your liver condition. Until then maybe you can hang around the forum and read posts in order to gain a general idea of what treatment might be like.
Good luck at the doctor♫
Hallo, I know how you feel, I had the same. I at wery little and got 10kg. I also thought that I am the only one who gets weight. It was my thyroid. When I start to take medication (Thyrax) I lost quickly weight. I also got more energy
Succes with the diagnose
Hi what did the doctor say? Sometime diuretics are prescribed. If no help there try to drink water to flush your system out.
Falling asleep at the wheel could be signs of Hepatic Encephalopathy (brain disorder due to high levels of ammonia) which is very serious. Can you see a doctor now?....to get on some medications to help you. Can you go to an ER? At the very least I would do a search for liver friendly foods for cirrhotics. The Mayo Clinic might have some information on their website. I wish you the best.
"finally found a doctor to treat me just didfsating labs to see hoe progressed my liver damage is then they will recommed what treatment. I am the only one who has had a weight gain problem???"
You definitely need to find out the extent of your liver damage. The water gain you are experiencing can be a symptom of advanced liver disease (edema and/or ascites). The falling asleep at the wheel can be a sign of hepatic encephalopathy as Dee said. For your safety and that of others, I would recommend you not drive until you know exactly what's going on.
My husband had end stage liver disease. He gained a great deal of water weight. His weight went from 210 to 267. There was not much he could do about it. They sometimes prescribe diuretics like furosemide (Lasix) but sometimes they can cause kidney problems. So you need to be under the careful eye of a doctor who knows what he/she is doing.
Don't be shy about asking the questions here. You will get good advice from people who have gone through it or going through it. You are not alone.